# SDR FDEA201601110111

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 27,879 hours, 15,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53275352200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CRACKED AT FRAME 67, Y1700.  CUT THE CRACKED AREA & DEBURR IAW SRM 53-10-15 FIG 211.  REWORK THE REPAIR AREA IAW SRM 53-10-15 FIG 211.  CHECK FOR CRACKS TO CUT EDGE & REWORKED AREA IAW NTM 51-10-08 & NO CRACK FOUND.  MAKE THE REPAIR PROFILE IAW SRM 53-10-15 FIG 211.  PERFORMED PENETRANT INSPECTION TO REPAIR PROFILE IAW NTM 51-90-00 & NO CRACK FOUND.  DRILL THE FASTENER HOLES & DEBURR.  WET INSTALLED THE REPAIR PROFILE IAW SRM 51-10-15 FIG 211.
